# SDR JR2R20240819227

- Difficulty date: August 19, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 20,996 hours, 12,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17016131001
- Condition: Cracked
- Location: Zone 200
- Part time: 20,996 hours, 12,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE CLIP ON THE FWD SIDE OF FLOOR BEAM 12 AND BL 0 CRACKED.  REPLACED
